Computer Engineering and Applications ›› 2010, Vol. 46 ›› Issue (8): 5-7.DOI: 10.3778/j.issn.1002-8331.2010.08.002

• 博士论坛 • Previous Articles     Next Articles

Improved box dimension calculation algorithm for fractality of complex networks

YAO Can-zhong,YANG Jian-mei   

  1. School of Business Administration,South China University of Technology,Guangzhou 510640,China
  • Received:2009-11-03 Revised:2009-12-17 Online:2010-03-11 Published:2010-03-11
  • Contact: YAO Can-zhong



  1. 华南理工大学 工商管理学院,广州 510640
  • 通讯作者: 姚灿中

Abstract: This paper uses the Welch Powell’s graph coloring algorithm to improve the box covering algorithm for calculating the fractal dimension of the complex networks.After analyzing the advantages and effeciency of that improved algorithm this paper applies the algorithm to calculate the box dimension of American avigation network(1997) and the yeast protein network, discloses the fractal properties of the two complex network and finally makes explainations of two real networks.

摘要: 采用Welch Powell法对复杂网络分形的盒覆盖算法进行了改进,分析了改进算法的优越性、有效性,并对美国航空网(1997)和酵母蛋白质网进行了实验,揭示了两个复杂网络均具有分形特性。最后对这两个实际网络的分形含义进行了一定的解释。

CLC Number: